# SDR AALA20040401

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY ESCAPE PATH LIGHTING AT SEATS 21 AND 22AB INOPERATIVE.  RESEATED LOOSE CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHTING FOR SEATS 21 AND 22AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
